MathSciNet Relay Station
MathSciNet bibliographic data
MR1603870 34B15 (34A60 47J05 47N20 54H25)
Andres, Jan; Gabor, Grzegorz; Górniewicz, Lech Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999), no. 12, 4861–4903.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement